# SDR 0000129852

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Condition: Binding
- Location: Le Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT FSD UPON FLAP/SLAT EXTENSION, THE AIRCRAFT ROLLED LEFT AND THE SLAT DISAGREE LIGHT ILLUMINATED.  THE SLATS WERE RETRACTED, AIRCRAFT CORRECTED, AND THE SLAT DISAGREE LIGHT EXTINGUISHED.  FLIGHT CONTINUED TO FSD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT SLAT T DUCT BINDING.  T WAS LUBED AND CHECKED OK.  'T' WAS SUBSEQUENTLY REPLACED 16JAN00.  OPERATIONAL CHECK OK.
